# SDR UPS203655

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727180C
- Aircraft serial: 19826
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FELT RESTRICTION OF GEAR HANDLE DURING RETRACTION.  CYCLED GEAR, SAME RESPONSE.  REPLACED GEAR CONTROL VALVE.
